It has been over a week since I had a cortisone shot in each knee. I still cannot speak above a whisper. It has happened before but never lasted this long.
I lost my voice after two cortisone shots?
Question posted by mawmawb on 26 Dec 2013
Last updated on 14 August 2022 by MrRoundel
I too lost my voice after getting cortisone injections in my lower back. And I don't believe that it has to do with an immune compromised infection because my voice was improving before I got the second series of shots. Then, within 24 hours of receiving second series, my voice went hoarse again. Seems directly related to me. I am now left hoping it will improve again in a few days. It's frustrating.
My husband said he was hoarse after an epidural, which contains cortisone--sounded odd to ME, but he was adamant that the shot brought it on...
I'd suggest you see an ENT dr. If its happened before you have something going on with your voice. The only thing prednisone could have to do with it is if you got an infection because the prednisone decreased your immunity.
- Cortisone uses and safety info
- Cortisone information for Healthcare Professionals (includes dosage details)
- Side effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.